# SDR SIMA20160422003

- Difficulty date: April 22, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 28,439 hours, 25,435 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHT STRIP WIRE AT FRAME 57 IS MISSING CONNECTOR.  REPLACED MISSING CONNECTOR AT FLOOR EMER LIGHT STRIP WIRE AT FRAME 57 IAW SWPM 20-00-03 & 20-21-00.
